Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 3, Pages 207-219
http://dx.doi.org/10.1080/10241230215283

Reconstruction of quadratic curves in 3-D from two or more perspective views

1Department of Mathematics, Indian Institute of Technology, Madras, Chennai 600 036, India
2Department of Computer Science and Engineering, Indian Institute of Technology, Madras, Chennai 600 036, India

Received 26 June 2001; Revised 28 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Balasubramanian, Sukhendu Das, and K. Swaminathan, “Reconstruction of quadratic curves in 3-D from two or more perspective views,” Mathematical Problems in Engineering, vol. 8, no. 3, pp. 207-219, 2002. https://doi.org/10.1080/10241230215283.